# SDR AALA202507176763

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10811
- Aircraft time: 12,841 hours, 3,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT MOUNTED EMERGENCY LIGHT AT ROW 1AC IS INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AT SEAT 2A, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER AMM 33-51-00 WITH NO ISSUES NOTED.
